# SDR AALA990316

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Row 29 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROW 29 DEF WERE INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHT STRIP AT SEAT ROW 29 DEF. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
